# SDR CA101025001

- Difficulty date: October 22, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Pilats PC1247
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Oil Cooler Door
- Part time: 500 hours
- Component: Oil Cooler Door, Pilats
- Component part number: 5791012021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HR INSP, IT WAS DISCOVERED THE THERMOSTATIC OIL COOLER DOOR WAS CRACKED ON BOTH ENDS AND A SHEARD RIVET ON THE RT END.  THE COOLER DOOR IS CONTROLLED BY A THERMOSTATIC VALVE INSTALLED IN THE OIL COOLER AND OPENS AND CLOSES TO MAINTAIN PROPER OIL TEMPERATURE.  THIS IS THE SECOND OCCURANCE FOR THIS ACFT .  THE FIRST FAILURE WAS FOUND AT 1566 HRS AT WHICH TIME A NEW DOOR WAS INSTALLED AND RIGGED IAW INSTRUCTIONS.  PRESENT ACFT TT 1981.6 HRS. THE CAUSE OF THE FAILURES ARE UNKNOWN AT THIS TIME BUT SUSPECT TOO LIGHT OF MATERIALS AT MFG.  A CAREFUL INSTALLATION WAS CARRIED OUT ENSURRING NO EXTERNAL LOADS ON THE DOOR WERE PRESENT.
